# SDR DALA1152481816

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 40,792 hours, 8,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC, MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE FROM SEAT ROWS 38AB TO 42AB.  MAINTENANCE FOUND  PLUG AT 37B DISCONNECTED AND RE-CONNECTED IT.  OPERATIONAL CHECK WAS NORMAL.
